Advertisement

On generalized derivations in semiprime rings involving anticommutator

  • Mohammad AshrafEmail author
  • Sajad Ahmad Pary
  • Mohd Arif Raza
Original Paper
  • 58 Downloads

Abstract

Let \(\mathfrak {R}\) be a prime ring with characteristic different from 2 and mnk be fixed positive integers. In this paper we study the case when \(\mathfrak {R}\) admits a generalized derivation \(\mathscr {F}\) with associated derivation \(\mathfrak {D}\) such that \((i)~(\mathscr {F}(x)\circ \mathscr {F}(y))^k=\mathscr {F}(x\circ _ky)~(ii)~ \mathscr {F}(x)\circ _m \mathscr {F}(y) =(\mathscr {F}(x\circ y))^n~(iii)~(\mathscr {F}\left( x\right) \circ \mathscr {F}\left( y\right) )^m =(\mathscr {F}(x\circ y))^n,\) for all \(x,y \in \mathscr {I}\), where \( \mathscr {I}\) is a non-zero ideal of \(\mathfrak {R}\). Moreover, we also examine the case when \(\mathfrak {R}\) is a semiprime ring.

Keywords

(Semi)-prime ring Derivation Martindale ring of quotient Extended centroid 

Mathematics Subject Classification

16W25 16N20 16N60 

Notes

References

  1. Ashraf, M., Rehman, N.: On commutativity of rings with derivations. Results Math. 42(1–2), 3–8 (2002)MathSciNetCrossRefzbMATHGoogle Scholar
  2. Beidar, K.I., Martindale III, W.S., Mikhalev, A.V.: Rings with Generalized Identities. Pure and Applied Mathematics, vol. 196. Marcel Dekker, New York (1996)zbMATHGoogle Scholar
  3. Beidar, K.I., Bres̆ar, M.: Extended Jacobson density theorem for rings with automorphisms and derivations. Israel J. Math. 122, 317–364 (2001)MathSciNetCrossRefzbMATHGoogle Scholar
  4. Bell, H.E., Daif, M.N.: On derivations and commutativity in prime rings. Acta Math. Hung. 66, 337–343 (1995)MathSciNetCrossRefzbMATHGoogle Scholar
  5. Bell, H.E., Rehman, N.: Generalized derivations with commutativity and anti-commutavity conditions. Math. J. Okayama Univ. 49, 139–147 (2007)MathSciNetzbMATHGoogle Scholar
  6. Bres̆ar, M.: On the distance of the composition of two derivations to the generalized derivations. Glasgow Math.J. 33, 89–93 (1991)MathSciNetCrossRefGoogle Scholar
  7. Daif, M.N., Bell, H.E.: Remarks on derivations on semiprime rings. Int. J. Math. Math. Sci. 15, 205–206 (1992)MathSciNetCrossRefzbMATHGoogle Scholar
  8. Chuang, C.L.: GPIs having coefficients in Utumi quotient rings. Proc. Am. Math. Soc. 103, 723–728 (1988)MathSciNetCrossRefzbMATHGoogle Scholar
  9. Chuang, C.L.: Hypercentral derivations. J. Algebra 166, 34–71 (1994)MathSciNetCrossRefzbMATHGoogle Scholar
  10. Erickson, T.S., Martindale III, W., Osborn, J.M.: Prime nonassociative algebras. Pac. J. Math. 60, 49–63 (1975)MathSciNetCrossRefzbMATHGoogle Scholar
  11. Huang, S.: Generalized derivation of prime rings. Int. J. Math. Math. Sci. Article ID 85612 (2007)Google Scholar
  12. Huang, S.: Generalized derivations of prime and semiprime rings. Taiwan. J. Math. 6, 771–776 (2012)MathSciNetCrossRefzbMATHGoogle Scholar
  13. Herstein, I.N.: Topics in Ring Theory. University of Chicago, Chicago (1969)zbMATHGoogle Scholar
  14. Jacobson, N.: Structure of Rings, Colloquium Publications, vol. 37, VII edn. American Mathematical Society, Provindence, RI (1956)Google Scholar
  15. Kharchenko, V.K.: Differential identities of prime rings. Algebra Log. 17, 155–168 (1979)MathSciNetCrossRefzbMATHGoogle Scholar
  16. Lanski, C.: An Engel condition with derivation. Proc. Am. Math. Soc. 118, 731–734 (1993)MathSciNetCrossRefzbMATHGoogle Scholar
  17. Lee, T.K.: Semiprime rings with differential identities. Bull. Inst. Math. Acad. Sin. 20, 27–38 (1992)MathSciNetzbMATHGoogle Scholar
  18. Lee, T.K.: Generalized derivations of left faithful rings. Commun. Algebra 27, 4057–4073 (1998)MathSciNetCrossRefzbMATHGoogle Scholar
  19. Martindale III, W.S.: Prime rings satisfying a generalized polynomial identity. J. Algebra 12, 576–584 (1969)MathSciNetCrossRefzbMATHGoogle Scholar
  20. Posner, E.: Derivations in prime rings. Proc. Am. Math. Soc. 8, 1093–1100 (1958)MathSciNetCrossRefzbMATHGoogle Scholar
  21. Rehman, N., Raza, M.A., Bano, T.: On commutativity of rings with generalized derivations. J. Egypt. Math. Soc. 24, 151–155 (2016)MathSciNetCrossRefzbMATHGoogle Scholar
  22. Rehman, N., Raza, M.A., Huang, S.: On generalized derivations in prime rings with skew-commutativity conditions. Rend. Circ. Math. Palermo (2) 64, 251–259 (2015)MathSciNetCrossRefzbMATHGoogle Scholar
  23. Xu, X.W.: The power value properties of generalized derivations. Doctoral Thesis of Jilin University, Changchun (2006)Google Scholar

Copyright information

© The Managing Editors 2019

Authors and Affiliations

  1. 1.Department of MathematicsAligarh Muslim UniversityAligarhIndia
  2. 2.Department of Mathematics, Faculty of Science and Arts-RabighKing Abdulaziz UniversityJeddahKingdom of Saudi Arabia

Personalised recommendations